# SDR SWIA201332736

- Difficulty date: January 15, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 25,238 hours, 21,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM IS CRACKED AT RBL 11.  (C-CHECK)  REPAIRED FS 280 BEAM AT RBL 11 IAW REO.
